# SDR NSVA201077

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 41,246 hours, 48,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LANDING GEAR INDICATION.  EXT AND RETRACT GEAR 10 TIME NO FAILURE, OPERATIONALLY CHECKED GOOD.
